# SDR FDEA201409172642

- Difficulty date: September 17, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE IN LAP SEAM AT STRINGER 19L FROM BS 660 TO 680 & BS 740 TO 770 WITH   CORROSION ON TOP OF SCRIBE LINE RUNNING UNDER LAP SEAM REQUIRING ADDITIONAL   STRIPPING.  ACCOMPLISHED EA F-5330-T0310315 FUSELAGE PLATES & SKINS, SECTION 43 SCRIBE LINE & CORROSION REPAIR STATION 661 TO 780 STRINGER 19L.  MAJOR REPAIR.
